Annals of Global Analysis and Geometry

, Volume 51, Issue 4, pp 401–417

On toric locally conformally Kähler manifolds


DOI: 10.1007/s10455-017-9545-5

Cite this article as:
Madani, F., Moroianu, A. & Pilca, M. Ann Glob Anal Geom (2017) 51: 401. doi:10.1007/s10455-017-9545-5


We study compact toric strict locally conformally Kähler manifolds. We show that the Kodaira dimension of the underlying complex manifold is \(-\infty \), and that the only compact complex surfaces admitting toric strict locally conformally Kähler metrics are the diagonal Hopf surfaces. We also show that every toric Vaisman manifold has lcK rank 1 and is isomorphic to the mapping torus of an automorphism of a toric compact Sasakian manifold.


Locally conformally Kähler structure Hopf surface Toric manifold Twisted Hamiltonian 

Mathematics Subject Classification

53A30 53B35 53C25 53C29 53C55 

Copyright information

© Springer Science+Business Media Dordrecht 2017

Authors and Affiliations

  1. 1.Institut für MathematikGoethe Universität FrankfurtFrankfurt am MainGermany
  2. 2.Laboratoire de Mathématiques de Versailles, UVSQ, CNRSUniversité Paris-SaclayVersaillesFrance
  3. 3.Fakultät für MathematikUniversität RegensburgRegensburgGermany
  4. 4.Institute of Mathematics “Simion Stoilow” of the Romanian AcademyBucharestRomania

Personalised recommendations